Constant curvature Riemannian scaling

Lindman, Harold and Caelli, Terry 1978, Constant curvature Riemannian scaling, Journal of Mathematical Psychology, vol. 17, no. 2, pp. 89-109, doi: 10.1016/0022-2496(78)90025-1.

Attached Files
Name Description MIMEType Size Downloads

Title Constant curvature Riemannian scaling
Author(s) Lindman, Harold
Caelli, TerryORCID iD for Caelli, Terry
Journal name Journal of Mathematical Psychology
Volume number 17
Issue number 2
Start page 89
End page 109
Total pages 21
Publisher Academic Press
Place of publication Maryland Heights, Mo.
Publication date 1978-04
ISSN 0022-2496
Keyword(s) Science & Technology
Social Sciences
Physical Sciences
Mathematics, Interdisciplinary Applications
Social Sciences, Mathematical Methods
Psychology, Mathematical
Mathematical Methods In Social Sciences
Language eng
DOI 10.1016/0022-2496(78)90025-1
Indigenous content off
Field of Research 0102 Applied Mathematics
1701 Psychology
1702 Cognitive Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©1978, Academic Press
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 28 times in TR Web of Science
Scopus Citation Count Cited 28 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 57 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 10 Jun 2020, 15:38:42 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact